Prescription drugs can be dangerous to your health

Have you ever really stopped to listen to what the drug commercials say? The manufacturers are sincerely hoping you haven’t.

They fill your TV screen with beautiful pictures of happy couples dancing, walking on beaches, making family dinners, and being healthy and active. They seem to have the life that (hopefully) you want. The words they are speaking though often are incongruent with the visual images.

Lets take a look at just a couple of these ads:

Chantix – Chantix is prescribed to help people stop smoking

While it may help you stop smoking – is this list better? Smoking seems far less dangerous!
Chantix may cause: Changes in behavior, hostility, agitation, depression, suicidal thoughts or actions – even after stopping Chantix. Swelling of face, mouth, throat or a rash, nausea, trouble sleeping, vivid, unusual, violent dreams. I have seen this one misfire first hand and let me tell you, the personality change I saw was terrifying.

Lunesta – Lunesta is a prescription sleep aid

Lunesta may cause: Instances of walking, eating, driving while asleep without remembrance have been reported. Changes in behavior may include aggressiveness, agitation, hallucinations, and confusion, worsening of depression including risk of suicide. Tongue or throat swelling occur rarely and may lead to death. Unpleasant taste, headache, dizziness and drowsiness may occur.
The commercial then ends by saying, “There is a land of restful sleep, we can help you go there” and shows a happy woman sitting up in bed, well rested. Yes you may awaken well rested…or of course you may have had a violent dream and choked on your swollen tongue in the middle of the night. Are you really willing to gamble?

Xarelto Rivaroxaban – A Warfarin alternative

Bob, our subject, is shown driving happily down a country road thrilled that he no longer has to deal with blood monitoring and loving Xarelto. All is well in his world. But pay attention to how the words begin to change at the one minute mark or so, even though the story goes on visually. “Xarelto can cause bleeding which may be serious and can rarely lead to death.” Along with that Xarelto has also been shown to cause:
Back pain
bleeding gums
bloody stools
bowel or bladder dysfunction
burning, crawling, itching, numbness, prickling, “pins and needles”, or tingling feelings
coughing up blood
difficulty with breathing or swallowing
dizziness
headache
increased menstrual flow or vaginal bleeding
leg weakness
nosebleeds
numbness
paralysis
prolonged bleeding from cuts
red or black, tarry stools
red or dark brown urine
vomiting of blood or material that looks like coffee grounds
Less common
Fainting
pain in the arms or legs
wound secretion
Rare
Burning while urinating
difficult or painful urination
Incidence not known
Abdominal or stomach pain or swelling
blistering, peeling, or loosening of the skin
blurred vision
chills
clay-colored stools
cough or hoarseness
dark urine
diarrhea
fast or irregular heartbeat
fever with or without chills
general feeling of tiredness or weakness
hives
itching
joint or muscle pain
loss of appetite
lower back or side pain
nausea or vomiting
puffiness or swelling of the eyelids or around the eyes, face, lips, or tongue
red skin lesions, often with a purple center
red, irritated eyes
severe headache
skin rash
sore throat
sores, ulcers, or white spots in the mouth or on the lips
tightness in the chest
unpleasant breath odor
unusual bleeding or bruising
unusual tiredness or weakness
and
yellow eyes or skin
wow, that was a mouth full!

While the medication you take may help with the original issue it has been prescribed for the list of side effects really should give you pause. They are often far worse than the original condition and in some cases can be life threatening.

Medications do not generally heal or fix health issues. They mask and cover the symptoms often leading to new symptoms, which in turn may require another new medication to mask and cover – which is how so many people tumble down the allopathic path ending up on a dozen medications, which may or may not react with one another.

Just because no known interactions have been noted doesn’t mean it isn’t possible… Every person is biologically a little bit different. The pharmaceutical industry has to intention of curing or healing anyone…. Their intention is to get you to keep buying their product. They are a business.

Next time one of these commercials comes on, I suggest closing your eyes. Listen and block out the imagery. See how different it comes across.

Before starting any prescription medication do your research and make the decision and educated one.

Originally published: http://www.hcbl.com/blog/prescription-drugs-can-be-dangerous-to-your-health/

Violence – A Side Effect of Psychotropic Drugs

These days antidepressants, psychotropic drugs, and mood enhancers/stabilizers are being given out by physicians like Tic-Tacs.

Feeling sad? Have a pill. Feeling mad? Take a pill. Feeling anything at all? – We must correct that! – Here is a prescription.

When did we all stop dealing with our problems and start believing that swallowing a magic pill would solve everything?

It would be lovely if it worked. The proof is in the pudding though. More and more patients on these medications are losing their grip on reality and becoming actively violent.
Recent shootings in the news – Sandy Hook, The Batman Movie Shooting, Columbine, and others all have a common denominator : Prescription drugs were all in their systems at the times these crimes were committed.

According to a study published in the journal PLoS One and based on the Food and Drug Administration’s Adverse Event Reporting System, the following mind-altering drugs are most frequently linked to violence:

10. Desvenlafaxine (Pristiq) is an antidepressant associated with 7.9 times more violence than many other drugs.

9. Venlafaxine
 (Effexor) is related to Pristiq and is an antidepressant also used in treating those with anxiety disorders. Effexor is 8.3 times more associated with violent behavior than other drugs.

8. Fluvoxamine (Luvox) is an antidepressant that affects serotonin (SSRI) and is 8.4 times more likely to be linked to violence than other medications

7. Triazolam
 (Halcion) can be addictive and is a benzodiazepine that supposedly treats insomnia. It’s 8.7 times more likely to be associated with violence than other medications.

6. Atomoxetine (Strattera) is often prescribed to tread ADHD and is 9 times more likely to be associated with violence.

5. Mefoquine (Lariam) treats malaria and sometimes products bizarre behavior, and it is 9.5 times more likely to be linked to violence.

4. Amphetamines come in many forms and are often used to treat ADHD (even to children not diagnosed with ADHD). They are 9.6 times more likely to be linked to violence.

3. Paroxetine (Paxil) is a selective serotonin reuptake inhibitor (SSRI) antidepressant. Many users experience severe withdrawal symptoms and are more likely to produce children with birth defects as well as 10.3 times more likely to be linked to violence than other medications.

2. Fluoxetine (Prozac) is a household name for a powerful SSRI antidepressant linked with 10.9 times more violence than other drugs.

1. Varenicline (Chantix) is administered to smokers to supposedly help curb cigarette cravings, but it’s a whopping 18 times more likely to be linked to violent behavior than other drugs.

There is literally no accountability. Pharmaceutical drugs are killing people by the thousands through both toxicity and behavioral side effects, but no one seems interested in banning these drugs or holding Big Pharma and prescribing physicians accountable.

The FDA, which approves these drugs, recognizes that more 100,000 adverse drug reaction deaths occur each year. This is the fourth leading cause of death, ahead of pulmonary disease, diabetes, AIDS, pneumonia, accidents and automobile deaths.

Drug companies bribe doctors to prescribe their medications and use fake studies to build belief in their effectiveness and safety.

The best way to deal with your feelings is to face them head on. Drugs are a crutch, and not a very good one at that.

They may make you feel better in the interim short term, but they do not have the ability to correct anything. They cannot and do not make better life choices for you that will lead to happiness.
If you feel you have a chemical imbalance, consult a Holistic or Naturopathic Physician who can help you work with not against your body in order to correct this.

Originally published: http://blogs.naturalnews.com/violence-a-side-effect-of-psychotropic-drugs-2/